# SDR DHL9780439C

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AT STA 620, ANGLE CRACKED BELOW FLOOR PANEL CENTER SECTION.  REMOVED CRACKED ANGLE, FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-1-21, 20 IN LENGTH.
